# SDR AWXA0000582

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 49,239 hours, 31,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C337251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, R-1 DOOR LOWER HINGE CUTOUT HAS .375 INCH CRACK IN FWD LWR CORNER.  REMOVED DAMAGED AREA, FAB''D, AND INSTALLED REPAIR DOUBLER IAW 737 SRM 51-40-02 AND 51-20-01.
